# SDR EIAA2011166

- Difficulty date: August 19, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND CRACK ON WEB DOUBLER ON L1 DOOR CUTOUT FRAME ST STA 488 FWD SIDE OF DOUBLER AT LWR EDGE OF DOOR STOP NR 1.  DAMAGED FRAME REMOVED.  NEW WEB DOUBLER FABRICATED PER DRAWING 65B01838-11 AND INSTALLED PER B747SRM 51-30-02.
